Journal article icon

Journal article

SPIN-WAVE DAMPING IN FERROMAGNETS IN ORDERED REGIME

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.17.1297

Authors


REINECKE, T More by this author
STINCHCOMBE, R More by this author
Journal:
PHYSICAL REVIEW B
Volume:
17
Issue:
3
Pages:
1297-1301
Publication date:
1978
DOI:
ISSN:
0163-1829
URN:
uuid:7dec60b8-1bc5-4a4d-b414-4e90a12675a1
Source identifiers:
23393
Local pid:
pubs:23393

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP